Skip to Content

Its my 4th month takin triphasil,I only got my periods once,is it normal?

Responses (2)

DzooBaby 30 Jul 2014

Are you taking it correctly? Same time and every day? Did you use back up protection until you'd been on it long enough to be considered safe? Are you skipping the week after the cycle of pills? If you dont skip a week at the end of the cycle, after the light yellow tab, you wont get a period. It is not unusual to have irregular periods when first starting birth control pills but if you miss two periods in a row, you should see your Dr to rule out pregnancy and perhaps a change in formula (unless you are not taking the week break from pills. If you are not taking a week off between cycles, that is the reason you are not getting a period). Sometimes, with birth control, you periods may be much lighter and in some women, not much more than light spotting.

DzooBaby 30 Jul 2014

Triphasil is three weeks on and one week off so you should be getting a period each month.

kaismama 30 Jul 2014

If you are taking the whole pack, then you should have a period more then once in 4 months. Contact your dr. They may want to change the pill.

DzooBaby 30 Jul 2014

I am pretty sure triphasil has a monthly bleed. It is a 21 day pack-3weeks on and one week off. It doesnt have inactive pills so you have to have a 7 day off between packs. If she is not doing this, it is why she is not getting a period. There are so many different formulas of pills but I am pretty sure with this one, there should be a monthly period.

segolek 30 Jul 2014

@DzooBaby,so u mean I must skip da red pills?well I have started da new pack 2day n u shud start on da red area,wat I wil do is after da light yellow pills I wil skip da week(meanin I wil not take 4 remaining red pills 4rm da pack m currently takin n also skip 3 red pills on the new pack)

DzooBaby 30 Jul 2014

no, you want to take the full pack so it should be 6 brown tabs, followed by 5 white tabs then 10 light yellow THEN you skip 7 days and start again with the brown

DzooBaby 30 Jul 2014

If you already started the new pack, dont stop now, just do it next month (skipping the week at the end of the cycle). If you are having trouble, take your pack to your pharmacist and have him/her explain with the pills in front of you. If you started a pack then stop anywhere within the pack, you might not be protected so you dont want to do that. Just take the whole pack this time (dont worry about your period-you can skip it a few times no big deal) and when you finish with the yellow ones, skip a week and start the brown ones.

DzooBaby 30 Jul 2014

Here are the directions:
HOW TO TAKE THE PILL

IMPORTANT POINTS TO REMEMBER

BEFORE YOU START TAKING YOUR PILLS:

BE SURE TO READ THESE DIRECTIONS:
Before you start taking your pills.

Anytime you are not sure what to do.

THE RIGHT WAY TO TAKE THE PILL IS TO TAKE ONE PILL EVERY DAY AT THE SAME TIME.
If you miss pills you could get pregnant. This includes starting the pack late. The more pills you miss, the more likely you are to get pregnant.

MANY WOMEN HAVE SPOTTING OR LIGHT BLEEDING, OR MAY FEEL SICK TO THEIR STOMACH DURING THE FIRST 1-3 PACKS OF PILLS.
If you feel sick to your stomach, do not stop taking the pill. The problem will usually go away. If it doesn't go away, check with your doctor or clinic.

MISSING PILLS CAN ALSO CAUSE SPOTTING OR LIGHT BLEEDING, even when you make up these missed pills.
On the days you take 2 pills to make up for missed pills, you could also feel a little sick to your stomach.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions